Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 2:52 PM EDT for Emanuel County, Toombs County, Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 2:52 PM EDT (18:52 UTC)
- Expired
- May 22, 2012, 3:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Toombs County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:00 PM EDT | TSTM WND DMG | 12 S Lyons, GA | PUBLIC REPORTED NINE PINE TREES DOWN AND THE ROOFS OF TIN SHELTERS PULLED OFF. |
| May 22, 3:00 PM EDT | HAIL 0.75 | 12 S Lyons, GA | PUBLIC REPORTED PENNY SIZED HAIL THAT STRIPPED THE LEAVES OFF CORN STALKS. |
| May 22, 3:05 PM EDT | TSTM WND DMG | 5 Se Johnson Corner, GA | TOOMBS COUNTY 911 RELAYED A REPORT OF 3 DOWNED TREES ALONG HIGHWAY 147 IN SOUTHEASTERN TOOMBS COUNTY. RADAR ESTIMATED TIME AROUND 1505 EDT. |
| May 22, 3:14 PM EDT | HAIL 0.75 | 5 Sse New Branch, GA | UNIVERSITY OF GEORGIA RESEARCH AGENT REPORTED HAIL UP TO THE SIZE OF DIMES IN SOUTHEASTERN TOOMBS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WWUS82 KFFC 221852
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE MAY 22 2012
GAZ086-098-112-113-221930-
252 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL
330 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO GRAYS LANDING...
MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...ROCK SPRINGS...MCNATT FALLS...GRAYS LANDING...
CEDAR CROSSING...KIBBEE...UVALDA...HIGGSTON...ALSTON...GILLIS
SPRINGS...ZAIDEE...NORRISTOWN JUNCTION...NORRISTOWN...SOUTH THOMPSON
AND ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3191 8225 3193 8228
3193 8234 3197 8249 3235 8256 3258 8256
3264 8251 3265 8247 3266 8248 3277 8212
3266 8208 3260 8200
TIME...MOT...LOC 1853Z 274DEG 23KT 3254 8244 3234 8245
3198 8238
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 2:46 PM EDT, 6 minutes earlier.
Area forecast discussion, May 22, 2:46 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EDT TUE MAY 22 2012 .PREV DISCUSSION... /ISSUED 1043 AM EDT TUE MAY 22 2012/ UPDATE...INITIAL MCS WHICH MOVED THROUGH THE COLUMBUS REGION WITH JUST LIGHT SHOWER ACTIVITY CONTINUES TO DISSIPATE. ATTENTION NOW TURNS TO THIS AFTERNOON AND THE ARRIVAL OF COLD CORE LOW WHICH WILL BRING -16C 500 TEMPS TO THE AREA. GIVEN STEEP LAPSE RATES AND GOOD PARTICLE SEPARATION DUE TO ADEQUATE MID LEVEL FLOW WILL SEE SEVERE STORMS WITH LARGE HAIL PERSISTING THROUGH THE EVENING HOURS. THE LIMITING FACTOR WILL BE THE DRY AIR MOVING IN BETWEEN 700MB AND 300MB AS EVIDENCED BY THE LATEST BIRMINGHAM SOUNDING. MODELS ALL SHOW THIS DRY AIR MOVING IN OVER MOST OF THE AREA BY 18Z AND VERY DIFFICULT TO ASCERTAIN IF DRY AIR OR EXTREME LAPSE RATES ALOFT WILL WIN OUT. FEEL THERE WILL BE ENOUGH MOISTURE OVER EASTERN SECTIONS TO WARRANT SMALL AREA OF LIKELY BUT WILL SHOW A SHARP POP GRADIENT TO THE WEST. PREV DISCUSSION... /ISSUED 745 AM EDT TUE MAY 22 2012/ SHORT TERM /TODAY THROUGH WEDNESDAY/... AN UPPER LOW CONTINUES TO ROTATE OVER NRN GA AND E TN TODAY AND TONIGHT...BUT SLOWLY LIFTS OUT WEDNESDAY AS HIGH PRESSURE SLOWLY BUILDS EASTWARD FROM THE LOWER MISSISSIPPI RIVER VALLEY. THE SLOW MOVEMENT OF THE LOW WILL CONTINUE THE CHANCE FOR SCATTERED SHOWERS OR THUNDERSTORMS OVER PORTIONS OF NORTH GEORGIA AND EASTERN SECTIONS TODAY AND NORTHEAST LATER THIS EVENING. MODELS SHOW THE AREA OF HIGH PRESSURE BRINGING A DRIER AIR MASS INTO THE AREA...BUT WILL BE SLOW CLEARING THE SKIES WEDNESDAY AS THE UPPER LEVEL TROUGH REMAINS OVER PORTION OF THE STATE. 37 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/... LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER && .AVIATION... 18Z UPDATE... INITIAL TSRA DEVELOPMENT LOOKS TO BE TAKING PLACE EAST OF THE ATL TERMINALS BUT SHOULD AFFECT AHN BY LATER THIS AFTERNOON. COLD POOL ALOFT COMING ACROSS HOWEVER REQUIRES A SHOR TERM TEMPO FOR ALL TAF SITES. DRY AIR AT THE MID LEVELS LOOKS TO RESULT IN POTENTIAL FOR STRONG GUSTS IN TSRA DEVELOPMENT AND HAVE INCLUDED THESE IN TEMPO AS WELL. UPPER LOW SHIFTS EAST ON WED AND EXPECT TSRA POTENTIAL TO BE CONFINED TO EXTREME NORTH GEORGIA AND OUTSIDE OF THE TERMINALS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CONVECTION...HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 60 86 59 / 50 30 20 20 ATLANTA 81 62 83 65 / 30 20 10 10 BLAIRSVILLE 76 54 76 55 / 50 40 30 30 CARTERSVILLE 82 56 83 56 / 30 20 10 10 COLUMBUS 87 62 88 65 / 30 5 5 10 GAINESVILLE 81 59 82 62 / 50 30 30 20 MACON 88 60 89 62 / 50 20 5 10 ROME 83 58 84 57 / 30 20 10 10 PEACHTREE CITY 82 56 84 56 / 30 20 5 5 VIDALIA 90 66 89 67 / 60 30 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....11 AVIATION...DEESE
Hazardous weather outlook, May 22, 10:53 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1053 AM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1053 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS EAST GEORGIA AND ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS WEST GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE MAIN THREATS WITH ANY STORM DEVELOPMENT WILL BE LARGE HAIL UP TO GOLFBALL SIZE...STRONG WINDS... AND FREQUENT LIGHTNING. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM 2 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS ACROSS WEST GEORGIA AND SCATTERED SEVERE THUNDERSTORMS ACROSS EAST GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 22, 2:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE MAY 22 2012
GAZ085-086-098-221900-
229 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 300 PM EDT...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACKVILLE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLACKVILLE...SCOTT...
ADRIAN...FIVE POINTS...GILLIS SPRINGS...NORRISTOWN JUNCTION...
NORRISTOWN...COVENA...LEXSY...STILLMORE...SWAINSBORO AND NUNEZ. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3242 8220 3237 8266 3246 8268 3246 8265
3250 8264 3251 8266 3252 8265 3252 8268
3255 8268 3256 8267 3264 8224
TIME...MOT...LOC 1829Z 260DEG 23KT 3248 8257Special weather statement, May 22, 2:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE MAY 22 2012
GAZ013-021-221900-
234 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALKING ROCK...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...TALKING ROCK...
BLAINE...LAKE TAMARACK...BALL GROUND...WALESKA...REAVIS MOUNTAIN...
TALMADGE...NELSON...MARBLEHILL...TATE AND JASPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3433 8427 3429 8456 3455 8458 3456 8451
3455 8449 3456 8447 3455 8446 3455 8444
3456 8443 3455 8442 3455 8437 3456 8437
3457 8435
TIME...MOT...LOC 1834Z 350DEG 9KT 3453 8446Special weather statement, May 22, 2:35 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT TUE MAY 22 2012
GAZ014-022-221900-
235 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DAWSON AND
FORSYTH COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DAWSON AND FORSYTH COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MCKEE...JUNO...HOLLIS LATHEM RESERVOIR...
HIGHTOWER...LUMPKIN...COAL MOUNTAIN...MATT...SILVER CITY...DOUGHERTY
AND DAWSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3450 8423 3441 8397 3440 8397 3439 8398
3434 8397 3418 8408 3430 8426 3446 8426
TIME...MOT...LOC 1835Z 301DEG 4KT 3438 8419Special weather statement, May 22, 2:40 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT TUE MAY 22 2012
GAZ112-113-221900-
240 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 300 PM EDT...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TARRYTOWN TO MCNATT FALLS...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MCNATT FALLS...
KIBBEE...CHARLOTTEVILLE...UVALDA...TARRYTOWN...ALSTON...AILEY...MOUNT
VERNON...GRAYS LANDING...HIGGSTON...ROCK SPRINGS...CEDAR CROSSING...
VIDALIA...CENTER AND NORMANTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8237 3196 8244 3196 8248
3194 8249 3196 8254 3198 8254 3200 8258
3232 8262 3235 8241 3232 8236 3229 8235
3230 8227 3191 8223
TIME...MOT...LOC 1841Z 270DEG 23KT 3234 8250 3192 8246Special weather statement, May 22, 2:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EDT TUE MAY 22 2012 GAZ023>025-221915- 242 PM EDT TUE MAY 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS... HALL AND JACKSON COUNTIES UNTIL 315 PM EDT... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF GILLSVILLE...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BANKS...HALL AND JACKSON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...TALMO...GILLSVILLE... APPLE VALLEY...PEACH STATE SPEEDWAY...MAYSVILLE AND HOMER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3435 8344 3413 8349 3421 8385 3439 8380 TIME...MOT...LOC 1842Z 282DEG 12KT 3428 8372
Special weather statement, May 22, 2:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE MAY 22 2012
GAZ086-098-112-113-221930-
252 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL
330 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO GRAYS LANDING...
MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...ROCK SPRINGS...MCNATT FALLS...GRAYS LANDING...
CEDAR CROSSING...KIBBEE...UVALDA...HIGGSTON...ALSTON...GILLIS
SPRINGS...ZAIDEE...NORRISTOWN JUNCTION...NORRISTOWN...SOUTH THOMPSON
AND ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3191 8225 3193 8228
3193 8234 3197 8249 3235 8256 3258 8256
3264 8251 3265 8247 3266 8248 3277 8212
3266 8208 3260 8200
TIME...MOT...LOC 1853Z 274DEG 23KT 3254 8244 3234 8245
3198 8238The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 44 min |
| May 21, 8:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| May 21, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| May 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| May 21, 8:47 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe | 28 min |
| May 22, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| May 22, 2:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 37 min |
| May 22, 2:29 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 31 min |
| May 22, 2:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| May 22, 2:35 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 25 min |
| May 22, 2:40 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 20 min |
| May 22, 2:42 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| May 22, 2:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 36 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 33 min |
| May 22, 2:58 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 32 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| May 22, 3:30 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| May 22, 3:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 32 min |
| May 22, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more | 33 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more | 32 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Chattooga, Dawson, Gordon, Pickens | 32 min |
| May 22, 6:59 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 31 min |
| May 22, 7:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Oconee, Walton | 31 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.